# SDR 9620119912

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE NOSE LANDING GEAR HORIZONTAL PRESSURE PANEL WEB AT FS 108, LBL 35.  REPAIRED THE WEB (P/N 9910073-313) PER EA 99-11216.
